Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Indecomposable division algebras


Author: B. A. Sethuraman
Journal: Proc. Amer. Math. Soc. 114 (1992), 661-665
MSC: Primary 16K20; Secondary 12E15
MathSciNet review: 1073530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a direct construction of indecomposable division algebras of all indices $ {p^n}$ and exponents $ {p^m}(n \geq m \geq 2)$ that does not rely on generic methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16K20, 12E15

Retrieve articles in all journals with MSC: 16K20, 12E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1073530-5
PII: S 0002-9939(1992)1073530-5
Keywords: Division algebras, indecomposability, cyclic algebras, symbol algebras
Article copyright: © Copyright 1992 American Mathematical Society